Access count of this item: 83

Files in This Item:
File Description SizeFormat 
1126-6.pdf704.94 kBAdobe PDFView/Open
Title: On the cohomology of Coxeter groups (Research in General and Geometric)
Authors: 保坂, 哲也  KAKEN_name
Author's alias: Hosaka, Tetsuya
Issue Date: Jan-2000
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1126
Start page: 45
End page: 54
Appears in Collections:Research in General and Geometric

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.